Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 178, NWS Lincoln, IL

May 25, 2006Crawford County, Lawrence County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 25, 2006, 2:00 PM CDT for Crawford County, Lawrence County, Richland County, Illinois. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2006, 2:00 PM CDT (19:00 UTC)
Expired
May 25, 2006, 3:00 PM CDT
In force
60 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Crawford County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 60 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 2:47 PM CDTHAIL 0.753 Nw St. Francisville, ILREPORT OF 3/4 INCH HAIL JUST NORTH OF THE MT CARMEL AIRPORT...REPORT VIA WFO PAH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 1:34 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
1749 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 251900
SVRILX
ILC033-101-159-252000-
/O.NEW.KILX.SV.W.0178.060525T1900Z-060525T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS.
  EASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS.
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS.

* UNTIL 300 PM CDT

* AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM PALESTINE TO CHAUNCEY TO
  CALHOUN...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
  ROBINSON TO 10 MILES NORTHWEST OF LAWRENCEVILLE TO 7 MILES SOUTH OF
  OLNEY...AND WAS MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUMNER...
  BIRDS...
  BRIDGEPORT...
  LAWRENCEVILLE...

OTHER LOCATIONS IN THE WARNING INCLUDE...PETROLIA...PINKSTAFF...
BILLETT AND HELENA.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3902 8761 3881 8791 3861 8818 3859 8767
      3873 8755 3885 8757

$$

GOETSCH
3 follow-up statements
000 
WWUS53 KILX 251919
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
219 PM CDT THU MAY 25 2006

ILC033-101-159-252000-
/O.CON.KILX.SV.W.0178.000000T0000Z-060525T2000Z/
CRAWFORD-LAWRENCE-RICHLAND-
219 PM CDT THU MAY 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN CRAWFORD...LAWRENCE AND CENTRAL RICHLAND COUNTIES...

AT 318 PM EDT(218 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES
NORTHEAST OF FLAT ROCK TO BIRDS TO HELENA...OR ALONG A LINE EXTENDING
FROM 14 MILES EAST OF ROBINSON TO 10 MILES NORTH OF LAWRENCEVILLE TO
11 MILES SOUTHEAST OF OLNEY...MOVING EAST AT 35 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  BRIDGEPORT.
  LAWRENCEVILLE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

ALSO...A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR THE AREA. 

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3900 8760 3890 8775 3860 8808 3859 8767
      3873 8755 3885 8757

$$

GOETSCH
000 
WWUS53 KILX 251942
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CDT THU MAY 25 2006

ILC033-159-251951-
/O.CAN.KILX.SV.W.0178.000000T0000Z-060525T2000Z/
CRAWFORD-RICHLAND-
241 PM CDT THU MAY 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD AND RICHLAND COUNTIES
HAS BEEN CANCELLED...

AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3886 8759 3859 8790 3859 8767 3872 8753
      3885 8757

$$

ILC101-252000-
/O.CON.KILX.SV.W.0178.000000T0000Z-060525T2000Z/
LAWRENCE-
241 PM CDT THU MAY 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR LAWRENCE COUNTY...

AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
LAWRENCEVILLE TO 5 MILES SOUTHEAST OF HELENA...OR ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF VINCENNES TO 11 MILES SOUTHWEST OF
LAWRENCEVILLE...MOVING EAST AT 35 MPH.

THE TOWNS OF LAWRENCEVILLE AND ST. FRANCEVILLE ARE STILL EFFECTED
BY THESE STORMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3886 8759 3859 8790 3859 8767 3872 8753
      3885 8757

$$

GOETSCH
000 
WWUS53 KILX 252001
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT THU MAY 25 2006

ILC101-252011-
/O.EXP.KILX.SV.W.0178.000000T0000Z-060525T2000Z/
LAWRENCE-
301 PM CDT THU MAY 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY EXPIRES AT 300
PM CDT...

AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM CDT. REMAIN ALERT TO
THE POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3886 8759 3859 8790 3859 8767 3872 8753
      3885 8757

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:05 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 25, 11:05 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1105 AM CDT THU MAY 25 2006

.DISCUSSION...
STUBBORN AND RATHER ELUSIVE COLD FRONT MAKING TROUBLE IN THE SHORT
TERM FORECAST TODAY.  THOUGH THE LOCATION IS UP FOR DEBATE...THE
MOST LIKELY LOCATION IS JUST NORTHWEST OF THE ILLINOIS RIVER.  LIS
TO THE SOUTHWEST OF THE FRONT -4 TO -9 IN LAPS DATA.  PRETTY GOOD
INSTABILITY ACROSS THE CWA AS DRY AIR FROM THE PLAINS CONTINUES TO
WRAP AROUND UPPER LOW TO OUR NORTH...CENTERED ON CENTRAL WI/MN
BORDER AT 12Z.  12Z ILX SOUNDING SHOWING LIFTED INDEX OF -6...AND
CAPE OF 1792 J/KG WITH NO CIN...AND STEEP MID LEVEL LAPSE RATES.  AS
FOR AFTERNOON THUNDERSTORMS...WHAT IS LACKING IS A GOOD MECHANISM TO
TRIGGER THEM.  A RATHER PROMINENT SHORTWAVE IS ROTATING AROUND THE
LOW IN CENTRAL IA...AND WILL BE OVER ILLINOIS LATER THIS AFTERNOON.
BUT THE ENERGY IS ONLY PRODUCING SOME VERY SCATTERED SHOWERS IN IA
AT THIS TIME...AND IN ILX/S CWA...THERE IS A LOT OF DRY AIR AT MID
AND UPPER LEVELS TO OVERCOME. SFC MOISTURE MAY BE RICH... BUT IS NOT
DEEP.

LOOKING FOR A SIGNIFICANT FRONTAL BOUNDARY DEFINITION IS A
TOUGH JOB TODAY SO FAR.  THERE IS A LINE OF MORE SIGNIFICANT
DRYING...AND ONE OF A SLIGHT TEMPERATURE DIFFERENCE...BUT TO FIND A
MORE CLASSICAL COLD DENSE WEDGE OF AIR COMING AROUND THIS
LOW...THATS A MORE IMPOSSIBLE TASK.  MODELS ARE REMOVING MORE AND
MORE PRECIP FROM THIS AFTERNOON. THE WRF AND THE NAM ARE RELATIVELY
DRY...KEEPING SOME SCT SHOWERS CLOSER TO THE LOW IN THE WRF...AND
THE FRONT FINDING BETTER CONVERGENCE AT THE SFC AS IT MEETS WITH THE
WARM MUGGY AIR TO THE SOUTH IN THE OHIO RIVER VALLEY THIS EVENING.

SO...AS FOR THE FORECAST...WILL LEAVE IT ALONE THIS MORNING.  HIGH
TEMPERATURES ARE WELL ON THEIR WAY...AND HIGHER POPS TO THE NORTH AS
SHOWERS ARE MORE LIKELY CLOSE TO THE LOW.  WILL KEEP THE THUNDER IN
THE FORECAST...THINKING THAT IF STORMS CAN INITIATE...THE
INGREDIENTS ARE THERE.  BUT WILL NOT BOOST THEM ANY HIGHER.  UPDATE
ISSUED TO REMOVE MORNING WORDING.

&&

.PREV DISCUSSION...
00Z SHORT RANGE MODELS IN GOOD AGREEMENT GOING INTO THIS MEMORIAL
DAY WEEKEND. A MORE PROGRESSIVE WX PATTERN WILL BECOME ESTABLISHED
ACROSS THE NORTHERN STATES THE NEXT FEW DAYS. VIGOROUS CLOSED UPPER
LEVEL LOW PRESSURE OVER THE UPPER MS VALLEY WILL BRING ANOTHER
CHANCE OF CONVECTION TO CENTRAL IL TODAY...THEN END FRI AS IT MOVES
INTO THE MID ATLANTIC STATES. THE STAGNANT CLOSED UPPER LEVEL LOW
OVER THE NERN PACIFIC WILL EDGE ESE MORE QUICKLY INTO THE PACIFIC
NW STATES UNDER THIS MORE PROGRESSIVE PATTERN. IN RESPONSE THIS WILL
BUILD UPPER LEVEL RIDGING BACK INTO THE PLAINS/MIDWEST BY THE START
OF THIS WEEKEND WITH TEMPS HEATING UP AGAIN.

SHORT TERM...TODAY THROUGH SUNDAY...
RADAR MOSAIC SHOWS CONVECTION THAT APPEARED SEVERE OVER JASPER
COUNTY EARLIER...WEAKENING OVER FAR SE IL OVER LAWRENCE COUNTY AND
MOVING ESE AT 35 MPH. MORE WIDESPREAD CONVECTION WAS SE OF
LAWRENCEVILLE OVER KY AND FAR SE IL/IN. 08Z/3 AM SURFACE MAP SHOWS
997 MB LOW PRESSURE ALONG THE WI/MN BORDER NE OF MINNEAPOLIS.
A FRONTAL BOUNDARY EXTENDED ACROSS CENTRAL WI...NW IL NEAR PEORIA
AND ACROSS CENTRAL MO. A DRY SLOT HAD WORKED EAST FROM MO ACROSS
MUCH OF CENTRAL IL EARLY THIS MORNING WITH NEARLY CLEAR SKIES WEST
OF I-57. MILD TEMPS WERE IN THE MID 60S TO AROUND 70F EVEN BEHIND
THE FRONT. MOIST DEWPOINTS IN THE MID TO UPPER 60S EXCEPT MID 50S NW
IL BEHIND THE FRONT AT GALESBURG. UPSTAIRS A 563 DM 500 MB CUTOFF
LOW WAS NEAR MINNEAPOLIS.

MODELS TAKE STRONG LOW PRESSURE ESE INTO SE WI/LAKE MI BY SUNSET
WHILE BRINGING THE FRONTAL BOUNDARY SE TOWARD I-70. CONVECTION OVER
FAR SE IL TO EXIT BY DAYBREAK...THEN SHOULD BE A LULL IN CONVECTION
CHANCES THIS MORNING WITH A FAIR AMOUNT OF SUNSHINE WITH DRY SLOT
WORKING INTO SE IL. UPPER LEVEL LOW BETTING CLOSER TO CENTRAL IL AND
BROKEN CLOUDS NW NW OF GALESBURG TO SPREAD SE INTO NORTHERN AREAS
LATER THIS MORNING AND INTO CENTRAL IL EARLY THIS AFTERNOON. SE IL
WILL SEE THE MOST SUN TODAY AND GET THE WARMEST. HIGHS RANGING FROM
80F NW IL TO 90F FAR SE IL AT LAWRENCEVILLE WHICH BOTH MET AND MAV
PORTRAY. LIKE YESTERDAY...NAM...GFS AND NGM NOT SHOWING QPF OVER SE
IL WITH CONVECTION JUST SE OF LAWRENCEVILLE WHERE SPC HAS SHIFTED
SLIGHT RISK OF SEVERE STORMS TODAY AND THIS EVENING WHERE AIR MASS
MORE UNSTABLE. NAM SHOWS LAWRENCEVILLE MOST UNSTABLE AT 18Z WITH
LIFTED INDEX OF MINUS 10C AND CAPE OF 3000 J/KG AND LACKING LIFTING
MECHANISM THEN. THEN THIS VERY UNSTABLE AIR MASS GETS SHUNTED SE
DURING THE AFTERNOON. INCREASE CONVECTION CHANCES TO LIKELY FROM
CANTON AND BLOOMINGTON NORTH THIS AFTERNOON AND KEPT 40 POPS CENTRAL
AND 30 POPS SE IL. BEST CONVECTION CHANCES TONIGHT APPEAR JUST NE OF
ILX CWFA CLOSER TO LOW PRESSURE MOVING INTO SOUTHERN LOWER MI BY
MIDNIGHT. DID KEEP PROB30/40 CHANCES THIS EVENING AND ADDED THUNDER
SE IL WHERE AIR MASS A BIT MORE UNSTABLE. OTHERWISE MOSTLY CLOUDY
SKIES TONIGHT WITH RAIN CHANCES DIMINISHING OVERNIGHT.

UPPER LEVEL LOW/TROF OPENING UP FRI AS IT MOVES INTO THE EASTERN
GREAT LAKES AND UPPER LEVEL RIDGE BEGINNING TO BUILD TOWARD IL.
SHOULD SEE DECREASING CLOUDS FROM WEST TO EAST DURING THE DAY.
STRONG UPPER LEVEL RIDGE THEN OVER IL SAT AND SUNDAY...KEEPING IT
DRY AND SUPPORTING VERY WARM SUMMER-LIKE HIGHS IN THE UPPER 80S.

LONG TERM...MONDAY THROUGH THURSDAY...
STRONG UPPER LEVEL RIDGE NEAR IL MON AND GENERALLY KEEPING IT DRY
AND VERY WARM. THOUGH SOME MODELS SHOWING SOME QPF OVER EASTERN IL
MON AFTERNOON. ADDED SLIGHT CHANCE OF CONVECTION TUE AND WED ACROSS
CENTRAL/SE IL TO MATCH BETTER WITH SURROUNDING OFFICES. BUT EXTENDED
MODELS SIMILAR IN KEEPING STRONG UPPER LEVEL RIDGE NEAR IL TUE AND
KEEPING IT VERY WARM AND BEST CONVECTION CHANCES NW OF IL. ACTUALLY
EXTENDED MODELS LIKE GFS...DGEX AND ECMWF KEEP UPPER LEVEL RIDGE
NEAR IL THROUGH THE MIDDLE OF NEXT WEEK WITH ECMWF THE STRONGEST
WITH THE RIDGE. SO LEANED TOWARD WARMER TEMPS AND LOW RAIN CHANCES.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

HJS/HUETTL
Hazardous weather outlook, May 25, 12:34 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1234 PM CDT THU MAY 25 2006

ILZ027>031-036>038-040>057-061-261200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
1234 PM CDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEAK COLD FRONT WILL PUSH THROUGH THE AREA TODAY AND COMBINE
WITH WARM MOIST AIR TO PRODUCE SHOWERS AND THE OCCASIONAL
THUNDERSTORM FOR THIS AFTERNOON AND INTO THIS EVENING. AT THIS
TIME...THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-261200-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1234 PM CDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEAK COLD FRONT WILL PUSH THROUGH THE AREA TODAY AND COMBINE
WITH WARM MOIST AIR TO PRODUCE THUNDERSTORMS FOR THIS AFTERNOON
AND INTO THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG AND SOUTH OF INTERSTATE 70 FROM MARSHALL TO ALTAMONT IN THE
AFTERNOON HOURS. THESE STORMS MAY BECOME SEVERE...WITH LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY THIS EVENING.

HJS

In the hours before

Local storm report, May 25, 8:09 AM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
809 AM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             MARIETTA                40.50N 90.39W
05/24/2006  E0.88 INCH       FULTON             IL   CO-OP OBSERVER

0350 PM     TSTM WND DMG     2 S STANFORD            40.41N 89.22W
05/24/2006                   MCLEAN             IL   CO-OP OBSERVER

            TREES DOWN

&&

GEELHART
Local storm report, May 25, 9:37 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
937 AM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     GLASFORD                40.57N 89.81W
05/24/2006                   PEORIA             IL   CO-OP OBSERVER

            SIDING BLOWN OFF A CHURCH. RELAYED BY BARTONVILLE COOP
            OBSERVER.

0415 PM     TSTM WND DMG     MINONK                  40.90N 89.04W
05/24/2006                   WOODFORD           IL   CO-OP OBSERVER

            MEDIUM SIZE BRANCHES DOWN.

0720 PM     TSTM WND DMG     ROBINSON                39.01N 87.74W
05/24/2006                   CRAWFORD           IL   CO-OP OBSERVER

            POWER LINES DOWN IN OUTLYING AREAS.

0515 PM     TSTM WND DMG     4 SW SULLIVAN           39.56N 88.66W
05/24/2006                   MOULTRIE           IL   CO-OP OBSERVER

            TREES DOWN NEAR LAKE SHELBYVILLE.

0400 PM     TSTM WND DMG     6 W BLOOMINGTON         40.49N 89.08W
05/24/2006                   MCLEAN             IL   CO-OP OBSERVER

            PART OF ROOF TORN OFF, APPLE TREE UPROOTED.

&&

GEELHART
Local storm report, May 25, 10:09 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 AM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     4 N ATHENS              40.02N 89.72W
05/24/2006                   MENARD             IL   CO-OP OBSERVER

            TREES UPROOTED.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:06 PM CDTSevere Thunderstorm WarningILXCrawford39 min
May 24, 7:18 PM CDTSevere Thunderstorm WarningILXLawrence42 min
May 24, 8:11 PM CDTSevere Thunderstorm WarningILXKnox14 min
May 24, 11:11 PM CDTSevere Thunderstorm WarningILXMorgan, Scott49 min
May 24, 11:53 PM CDTSevere Thunderstorm WarningILXSangamon44 min
May 25, 12:02 AM CDTSevere Thunderstorm WarningILXMorgan28 min
May 25, 2:25 AM CDTSevere Thunderstorm WarningILXJasper51 min
May 25, 2:13 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion52 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.